hrcak mascot   Srce   HID

Izvorni znanstveni članak
https://doi.org/10.3336/gm.47.1.17

Concerning n-mutual aposyndesis in hyperspaces

Alejandro Illanes ; Instituto de Matemáticas, Universidad Nacional Autónoma de México, Circuito Exterior, Cd. Universitaria, México, 04510, D.F.

Puni tekst: engleski, pdf (101 KB) str. 187-192 preuzimanja: 231* citiraj
APA 6th Edition
Illanes, A. (2012). Concerning n-mutual aposyndesis in hyperspaces. Glasnik matematički, 47 (1), 187-192. https://doi.org/10.3336/gm.47.1.17
MLA 8th Edition
Illanes, Alejandro. "Concerning n-mutual aposyndesis in hyperspaces." Glasnik matematički, vol. 47, br. 1, 2012, str. 187-192. https://doi.org/10.3336/gm.47.1.17. Citirano 07.12.2021.
Chicago 17th Edition
Illanes, Alejandro. "Concerning n-mutual aposyndesis in hyperspaces." Glasnik matematički 47, br. 1 (2012): 187-192. https://doi.org/10.3336/gm.47.1.17
Harvard
Illanes, A. (2012). 'Concerning n-mutual aposyndesis in hyperspaces', Glasnik matematički, 47(1), str. 187-192. https://doi.org/10.3336/gm.47.1.17
Vancouver
Illanes A. Concerning n-mutual aposyndesis in hyperspaces. Glasnik matematički [Internet]. 2012 [pristupljeno 07.12.2021.];47(1):187-192. https://doi.org/10.3336/gm.47.1.17
IEEE
A. Illanes, "Concerning n-mutual aposyndesis in hyperspaces", Glasnik matematički, vol.47, br. 1, str. 187-192, 2012. [Online]. https://doi.org/10.3336/gm.47.1.17

Sažetak
Given a metric continuum X, let 2X denote the hyperspace of nonempty closed subsets of X. We prove that 2X is n-mutually aposyndetic for each n≥ 1. That is, given n distinct elements of 2X, there are n disjoint subcontinua of 2X, each containing one of the elements in its interior.

Ključne riječi
Continuum; hyperspace; n-mutual aposyndesis

Hrčak ID: 82583

URI
https://hrcak.srce.hr/82583

Posjeta: 424 *